# SDR UALA2010050301495

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 34,680 hours, 7,605 cycles
- Engine: Pwa PW4084
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1394
- Condition: Making Metal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID BEARING SCAV CHIP DETECTOR HAS LARGE DARK CHUNKS OF PARTICLES ON IT.   THIS IS THE APU MID BEARING SCAVENGE CHIP DETECTOR.  APU REPLACED PER MM.
